# SDR AU510001750

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502*
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Indicator
- Condition: Damaged
- Location: Tail Strike
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) AIRCRAFT EXPERIENCED A HIGH SINK RATE DURING LANDING. INVESTIGATION FOUND THAT THE MAIN LANDING GEAR AND TAILSKID CONTACTED THE GROUND CAUSING DAMAGE TO THE TAIL STRIKE INDICATOR. (CASA NR 510001750)
